# SDR ASOA201907237081

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Strap
- Condition: Corroded
- Location: Te Flap
- Part time: 42,634 hours, 32,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP BONDING STRAP CORRODED - CORRECTIVE ACTION - REPAIRED FLAP BONDING PLATE CORROSION IAW SRM 51-70-06, OHMS CHECKED GOOD.
